Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 22, 2016, 4:03 PM EST for Jefferson County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2016, 4:03 PM EST (21:03 UTC)
- Expired
- Jan 22, 2016, 4:45 PM EST
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 887 m²/s²
- 0-3 km storm-relative helicity
- 933 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444
WWUS82 KFFC 222103
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016
GAZ076-222145-
JEFFERSON GA-
403 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
445 PM EST...
AT 403 PM EST...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 10 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STAPLETON...AVERA...STELLAVILLE...STAPLETONS CROSSROADS...
GRANGE AND MATTHEWS.
LAT...LON 3313 8227 3303 8259 3305 8262 3306 8261
3308 8264 3309 8264 3310 8265 3313 8262
3312 8258 3316 8258 3321 8253 3331 8238
3331 8234 3330 8231 3327 8229 3326 8226
3323 8223
TIME...MOT...LOC 2103Z 235DEG 29KT 3308 8260
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:39 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 22, 2:39 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 239 PM EST FRI JAN 22 2016 ...DYNAMIC SYSTEM TO BRING CONTINUED WINTER MIX TO THE AREA... .SHORT TERM /TODAY THROUGH SUNDAY/... WITH DYNAMIC SYSTEMS...ONE CAN EXPECT DYNAMIC WEATHER AND THIS HOLDS TRUE FOR THIS STORM. EARLY MORNING SNOW OVER THE NORTHEAST MOUNTAINS...ESPECIALLY OVER THE HIGHER ELEVATIONS...WERE IN EXCESS OF 4 INCHES IN SOME LOCATIONS. MEANWHILE...TO THE SOUTH...ALONG AN AREA OF ENRICHED GULF MOISTURE STREAMING NORTHWARD WE ARE SEEING A ZONE OF 500 J/KG CAPE. THIS IS PRODUCING A LINE OF FAIRLY ROBUST THUNDERSTORMS IN ZONE WHERE TEMPS ARE IN UPPER 50S. WHILE THIS ZONE OF MOISTURE AND CAPE IS ENCROACHING NORTHWARD...WEDGE OF COLDER AIR IS MOVING BACK TO THE WEST ACROSS MOST OF NORTH GEORGIA MAKING FOR AN EXTREMELY COMPLICATED SCENARIO. WEDGE IS NOW ALLOWING A LARGE AREA TO FALL INTO THE LOWER 30S AND SEVERAL SITES BELOW FREEZING. REPORTS COMING OUT OF NORTHEAST GEORGIA INDICATE A MIXTURE OF JUST ABOUT EVERYTHING ALTHOUGH INITIAL CONCERN IS ICING FROM FREEZING RAIN. BASED ON THIS FREEZING RAIN POTENTIAL WITHIN DEVELOPING WEDGE...HAVE OPTED TO ADD MADISON AND JACKSON TO THE CURRENT WARNING. THIS AREA WILL LIKELY SEE A GLAZE OF ICE THIS AFTERNOON COMBINED WITH LIGHT SNOW ACCUMULATIONS THROUGH TONIGHT TO PROVIDE FOR HAZARDOUS TRAVEL CONDITIONS. ELSEWHERE...MID LEVEL LEVEL LOW WILL PROGRESS EAST BRINGING ITS COLD POOL WITH IT AT THE SAME TIME WEDGE IS COOLING OFF THE SURFACE. THIS SHOULD ALLOW FOR A QUICKER THAN USUAL TRANSITION FROM SLEET AND FREEZING RAIN TO ALL SNOW. TEMPERATURES WILL CONTINUE FALLING TO AT OR BELOW FREEZING SO EVEN THOSE SITES NOT IMPACTED BY THE MORE MODERATE SNOW WILL SEE AN ELEVATED RISK OF BLACK ICE THROUGH TONIGHT. GIVEN THE STACKED CONFIGURATION OF THIS SYSTEM AND THE DYNAMICS INVOLVED WITH A TRANSITIONING SURFACE LOW FROM CENTRAL GEORGIA TO OFF THE COAST...WE SHOULD SEE SOME BANDED TYPE PRECIP DEVELOPMENT WHICH THE HI RES MODELS ARE BEGINNING TO PICK UP ON. THIS USUALLY RESULTS IN SPORADIC AREAS RECEIVING ENHANCED SNOWFALL TOTALS WHILE NEARBY LOCATIONS MAY RECEIVE VERY LITTLE. IT WILL ALL DEPEND WHERE THESE INDIVIDUAL BANDS SET UP WITH CURRENT MODELS SHOWING SOME DEVELOPMENT ALONG AND SOUTH OF THE I20 CORRIDOR. HAVE THEREFORE EXTENDED THE ADVISORY ANOTHER TIER OF COUNTIES SOUTHWARD. ALSO EXPANDED SNOW ZONE ALTHE WAY SOUTH TO THE CWA LINE ALTHOUGH THOSE AREAS WILL SEE LITTLE TO NO SNOW ACCUMULATION OVERNIGHT. MOUNTAINS STILL ON TARGET THAT WHEN COMBINED WITH EARLIER 2 TO 4 INCH TOTALS THAT THEY COULD SEE SOME 7 TO 10 INCH TOTALS WHEN ALL IS SAID AND DONE AND WOULD NOT BE AT ALL SURPRISED TO SEE ISOLATED LOCATIONS EVEN A LITTLE HIGHER. SNOW CHANCES FOR N GA AND RAIN/SNOW CHANCES FOR PORTIONS OF CENTRAL GA WILL BE ENDING SATURDAY WITH CONDITIONS EXPECTED TO BE DRY SATURDAY NIGHT. ADDITIONAL SNOW ACCUMULATIONS WILL BE LIMITED TO THE FIRST PART OF SATURDAY AND CONFINED TO FAR NE GA AND SHOULD BE LESS THAN 1/2 INCH. VERY CONCERNED HOWEVER ABOUT BLACK ICE POTENTIAL AS TEMPERATURES DIP INTO THE UPPER 20S AND DO NOT RISE ABOVE FREEZING UNTIL MID TO LATE MORNING FROM SOUTH TO NORTH. DEESE .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NO CHANGES PLANNED TO THE CURRENT LONG TERM. DEESE && .AVIATION... 18Z UPDATE... IFR-MVFR CEILINGS WITH VSBYS VARYING 2-6 IN -RA/MODERATE RA. RAIN MIXING WITH MAINLY SNOW FOR ATL/AHN AREAS ABOUT 00-06Z. SURFACE WINDS EAST SHIFTING TO THE WNW OVERNIGHT AND INCREASING LATE TONIGHT AND SATURDAY 15-20 KTS GUSTS 30-35 KTS. //ATL CONFIDENCE...18Z UPDATE... LOW TO MEDIUM CONFIDENCE FOR CEILINGS/VSBYS AND WIND SHIFT. MEDIUM CONFIDENCE FOR A THUNDERSTORM 18-19Z. HIGH CONFIDENCE FOR WINDS LATER TONIGHT AND SATURDAY. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 30 40 25 / 100 90 30 10 ATLANTA 44 30 39 27 / 100 80 30 5 BLAIRSVILLE 36 27 34 19 / 100 100 60 10 CARTERSVILLE 41 30 37 24 / 100 90 30 10 COLUMBUS 54 34 43 28 / 100 20 10 5 GAINESVILLE 35 29 38 25 / 100 100 40 10 MACON 52 35 44 27 / 100 30 20 5 ROME 42 30 38 24 / 100 100 30 10 PEACHTREE CITY 45 31 39 25 / 100 80 20 5 VIDALIA 64 38 46 31 / 100 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 AM TO 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...JACKSON... LUMPKIN...MADISON...MURRAY...PICKENS...TOWNS...UNION...WHITE. WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: CATOOSA...DADE...GORDON...WALKER...WHITFIELD. WINTER WEATHER ADVISORY UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BARROW...BARTOW...BUTTS...CARROLL...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS... FAYETTE...FLOYD...FORSYTH...GREENE...GWINNETT...HANCOCK... HARALSON...HEARD...HENRY...JASPER...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON... WARREN...WILKES. WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE... FLOYD...FORSYTH...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...MADISON...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON... WILKES. && SHORT TERM...DEESE LONG TERM....DEESE AVIATION...BDL
Hazardous weather outlook, Jan 22, 3:46 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EST FRI JAN 22 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 346 PM EST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG WINTER STORM WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT...LIFTING OUT OF THE AREA SATURDAY. THIS SYSTEM WILL PRODUCE A WINTRY MIX ACROSS MUCH OF NORTH GEORGIA FOR THE REMAINDER OF THE AFTERNOON...THEN TRANSITION TO ALL SNOW BY EARLY THIS EVENING AND OVERNIGHT. A WINTER STORM WARNING REMAINS IN EFFECT FOR NORTH GEORGIA AND A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR NORTH CENTRAL GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA. LOCALLY HEAVY RAINFALL WILL CONTINUE POSSIBLE INTO THE EARLY EVENING HOURS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND ALONG CREEKS AND STREAMS. MINOR RIVER FLOODING IS ALSO POSSIBLE. THE FLOOD WATCH IS IN EFFECT FOR AREAS MAINLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA FOR SATURDAY. THE WINTER STORM WARNING WILL REMAIN IN EFFECT FOR NORTH GEORGIA THROUGH SATURDAY. A WINTER WEATHER ADVISORY IS IN EFFECT FOR NORTH CENTRAL GEORGIA THROUGH SATURDAY. SUB FREEZING TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS WILL LIKELY ALLOW FOR SOME SLICK SPOTS ON ROADWAYS DUE TO MELTING OF PREVIOUS SNOW AND ICE AND THEN THE RE-FREEZING OF THAT AT NIGHTTIME. THIS WILL BE ESPECIALLY TRUE ACROSS THE FAR NORTHERN TIER OF THE FORECAST AREA. THERE IS ANOTHER CHANCE OF A WINTRY MIX ACROSS PARTS OF NORTH GEORGIA TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SNOW AND ICE AMOUNTS...AND ANY DAMAGE CAUSED BY THE WINTER STORM. YOU CAN SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 22, 3:52 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EST FRI JAN 22 2016
GAZ074-084-222130-
WILKINSON GA-WASHINGTON GA-
352 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM EST...
AT 352 PM EST...A STRONG THUNDERSTORM WAS NEAR MCINTYRE...OR NEAR
IRWINTON...MOVING NORTHEAST AT 40 MPH.
HAZARD...40 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...IRWINTON...MCINTYRE...DEEPSTEP...WARTHEN...HEBRON AND
HAMBURG STATE PARK.
LAT...LON 3281 8319 3289 8325 3299 8312 3295 8307
3297 8307 3299 8305 3302 8307 3304 8306
3311 8297 3311 8295 3313 8290 3320 8285
3322 8281 3321 8274 3318 8274 3317 8272
3314 8269 3308 8268
TIME...MOT...LOC 2052Z 239DEG 36KT 3290 8315Local storm report, Jan 22, 3:56 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FREEZING RAIN 1 SW TIMBERWOOD ESTATES 34.08N 83.92W
01/22/2016 E0.00 INCH GWINNETT GA PUBLIC
ICE IS STARTING TO ACCUMULATE ON TREES IN THE HAMILTON
MILL SHOPPING CENTER.
&&
EVENT NUMBER FFC1600043
NLISTLocal storm report, Jan 22, 4:00 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM FREEZING RAIN 1 NW RABBITOWN 34.32N 83.79W
01/22/2016 E0.00 INCH HALL GA EMERGENCY MNGR
ICE IS BEGINNING TO ACCUMULATE ON RAISED SURFACES AND
TREES. STEADY SLEET IS FALLING.
&&
EVENT NUMBER FFC1600044
NLISTLocal storm report, Jan 22, 4:02 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FREEZING RAIN GAINESVILLE 34.30N 83.83W
01/22/2016 E0.00 INCH HALL GA EMERGENCY MNGR
GAINSVILLE POLICE DEPARTMENT IS RESPONDING TO MULTIPLE
VEHICLE CRASHES DUE TO ICING ON THE ROADS.
&&
EVENT NUMBER FFC1600045
NLISTLocal storm report, Jan 22, 4:03 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FREEZING RAIN GAINESVILLE 34.30N 83.83W
01/22/2016 E0.00 INCH HALL GA EMERGENCY MNGR
GAINESVILLE POLICE DEPARTMENT IS RESPONDING TO MULTIPLE
VEHICLE CRASHES DUE TO ICING ON THE ROADS.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1600045
NLISTSpecial weather statement, Jan 22, 4:03 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016
GAZ076-222145-
JEFFERSON GA-
403 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
445 PM EST...
AT 403 PM EST...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 10 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STAPLETON...AVERA...STELLAVILLE...STAPLETONS CROSSROADS...
GRANGE AND MATTHEWS.
LAT...LON 3313 8227 3303 8259 3305 8262 3306 8261
3308 8264 3309 8264 3310 8265 3313 8262
3312 8258 3316 8258 3321 8253 3331 8238
3331 8234 3330 8231 3327 8229 3326 8226
3323 8223
TIME...MOT...LOC 2103Z 235DEG 29KT 3308 8260The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:15 AM EST | Special Weather Statement | FFC | Carroll, Harris, Heard, Muscogee, Troup | 45 min |
| Jan 22, 3:12 AM EST | Special Weather Statement | FFC | Harris, Troup | 33 min |
| Jan 22, 3:46 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 29 min |
| Jan 22, 4:24 AM EST | Special Weather Statement | FFC | Chattahoochee, Fayette, Harris, Marion, Meriwether, Muscogee and 5 more | 51 min |
| Jan 22, 5:20 AM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Clayton, Coweta, Crawford, DeKalb and 21 more | 40 min |
| Jan 22, 5:21 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Jan 22, 7:12 AM EST | River Flood Warning | FFC | Forsyth | 15 hr |
| Jan 22, 7:22 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 22, 7:48 AM EST | High Wind Warning | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more | 5 hr |
| Jan 22, 7:48 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Cherokee and 31 more | 7 hr |
| Jan 22, 8:10 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Jan 22, 9:48 AM EST | Special Weather Statement | FFC | Washington | 27 min |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Barrow, Jackson | 28 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 69 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Jan 22, 11:52 AM EST | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Harris, Heard, Meriwether and 1 more | 53 min |
| Jan 22, 12:41 PM EST | Special Weather Statement | FFC | Talbot, Upson | 64 min |
| Jan 22, 1:13 PM EST | Special Weather Statement | FFC | Spalding | 47 min |
| Jan 22, 1:34 PM EST | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jan 22, 1:54 PM EST | Special Weather Statement | FFC | Monroe | 36 min |
| Jan 22, 2:10 PM EST | Special Weather Statement | FFC | Jasper | 35 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | FFC | Jones | 46 min |
| Jan 22, 2:52 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
| Jan 22, 3:08 PM EST | Special Weather Statement | FFC | Putnam | 37 min |
| Jan 22, 3:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 22, 3:23 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Jan 22, 3:44 PM EST | River Flood Warning | FFC | Gwinnett | 16 hr |
| Jan 22, 3:52 PM EST | Special Weather Statement | FFC | Washington | 38 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.